MathSciNet Relay Station
MathSciNet bibliographic data
MR2485412 03D35 (34A12 65L05 68Q17)
Graça, D. S.; Zhong, N.; Buescu, J. Computability, noncomputability and undecidability of maximal intervals of IVPs. Trans. Amer. Math. Soc. 361 (2009), no. 6, 2913–2927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement